Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 2:51 PM EDT for 5 counties in Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 2:51 PM EDT (18:51 UTC)
- Expired
- Jul 25, 2016, 4:00 PM EDT
- In force
- 69 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 127 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
055
WUUS51 KCTP 251851
SVRCTP
PAC037-093-097-109-119-252000-
/O.NEW.KCTP.SV.W.0047.160725T1851Z-160725T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 400 PM EDT.
* AT 250 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VICKSBURG...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHUMBERLAND...LEWISBURG...SUNBURY...SHAMOKIN...DANVILLE...
KULPMONT...MIFFLINBURG...SELINSGROVE...MOUNT CARMEL...BLOOMSBURG...
MILTON...RUPERT...MARSHALLTON...RIVERSIDE...WINFIELD...LINNTOWN...
ELYSBURG...NUMIDIA...SHUMANS AND SHAMOKIN DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4088 7629 4080 7631 4075 7646 4079 7706
4097 7706 4100 7625 4091 7625
TIME...MOT...LOC 1850Z 271DEG 21KT 4088 7697
HAIL...1.00IN
WIND...60MPH
$$
LA CORTE1 follow-up statement
417
WWUS51 KCTP 251922
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 PM EDT MON JUL 25 2016
PAC093-109-119-251931-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-160725T2000Z/
SNYDER PA-UNION PA-MONTOUR PA-
322 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SNYDER...
SOUTHEASTERN UNION AND SOUTHERN MONTOUR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL PENNSYLVANIA.
LAT...LON 4088 7629 4080 7631 4075 7646 4078 7686
4092 7657 4088 7655 4088 7653 4093 7652
4100 7625 4091 7625
TIME...MOT...LOC 1921Z 277DEG 41KT 4091 7641 4078 7677
$$
PAC037-097-252000-
/O.CON.KCTP.SV.W.0047.000000T0000Z-160725T2000Z/
COLUMBIA PA-NORTHUMBERLAND PA-
322 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN COLUMBIA AND CENTRAL NORTHUMBERLAND COUNTIES...
AT 321 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SLABTOWN TO NEAR REBUCK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KULPMONT...SHAMOKIN...MOUNT CARMEL...STONINGTON...ARISTES...
FAIRVIEW-FERNDALE...MARSHALLTON...KNOEBELS GROVE...
WILBURTON NUMBER TWO...TREVORTON...SLABTOWN...NUMIDIA...ELYSBURG...
SHUMANS...LOCUSTDALE...CATAWISSA...EDGEWOOD...WILBURTON NUMBER ONE...
SEVEN POINTS AND MARION HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4088 7629 4080 7631 4075 7646 4078 7686
4092 7657 4088 7655 4088 7653 4093 7652
4100 7625 4091 7625
TIME...MOT...LOC 1921Z 277DEG 41KT 4091 7641 4078 7677
HAIL...1.00IN
WIND...60MPH
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:29 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 25, 2:29 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service State College PA 229 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will push southeast across Pennsylvania late today and tonight. High pressure will return for mid week with continued warm temperatures. Temperatures may trend back to near or slightly below normal over the weekend. && .NEAR TERM /THROUGH TONIGHT/... A Severe Thunderstorm Watch is in effect until 8PM. A Heat Advisory and Excessive Heat Warning are also in in effect for the sern zones today. A cold front moving over Lake Erie will drop SE across the area this evening and overnight. A hot, humid and very unstable airmass is place with RAP CAPEs in excess of 3000j being observed. We are still very warm aloft so activity has been slow to attain vertical depth. Lagging upper trough and sfc cold front will combine with the deep tropical moisture to bring the threat of some training storms with highly localized very heavy rainfall of 2 inches or more per hour. Headwater Flash Flood Guidance values are extremely high and 4 inches plus for the 1-3 hour period, so at this point there isn't a big concern for flash flooding. However, PWATs are just about as high as they get around this part of the country, so the biggest threat will likely be urban and small stream flooding. HRRR timing suggests the showers/storms taper off and move south fairly early this evening with improving skies in the wake of the front. Areas that see rain ahead of the front and clearing skies behind the front will have a good chance for some late night fog. Low temps will vary from the l60s across the north...to the lower 70s across the SE zones. && .SHORT TERM /TUESDAY/... Tuesday looks very warm to hot but with much cooler dewpoints as compared to today. Highs will range from the low/mid 80s over the NW to the low/mid 90s over the SE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Big story in the extended fcst is the likelihood for modest cooling by Tue/Wed behind the weak cold front. However, temps still likely to remain somewhat abv normal within a generally zonal flow. Midweek weather looks dry again, with just low pops for isolated tstms. Fri looks to be the next higher chance for tstm impacts areawide as another cool front progged to move through. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms are bringing localized restrictions to terminals in the northwest. Thunderstorms will break out in the hot humid air over all of our CWA this afternoon. Some of the thunderstorms could cause damaging wind gusts and large hail, especially over the northern portion of the flying area. Dewpoints will not dip all that much tonight, so areas of fog look like a good bet after the thunderstorms move east of the region. For now will forecast 3-5 miles but would not be surprised to see local IFR conditions develop. The best chance for dense fog will be at terminals that see rain today and clearing skies tonight. Air does get slightly drier for the middle of the week. It should not be cold enough at night to make much if any fog in the valleys of the north. The airfields will likely stay VFR into Thursday. OUTLOOK... TUE-WED...VFR. THU-FRI...Mainly VFR. SCT PM SHRA/TSRA. && .CLIMATE... Record high for Harrisburg today is 99 degrees set in 1940. Record high for Williamsport is 100 set in 1934. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for PAZ027-028-035- 036-049>053-058. Excessive Heat Warning until 8 PM EDT this evening for PAZ056- 057-059-063>066. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Lambert/Gartner AVIATION...La Corte CLIMATE...
Hazardous weather outlook, Jul 25, 12:47 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT MON JUL 25 2016 PAZ012-017>019-024>026-033-034-041-045-046-261700- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-SOMERSET-BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON- SOUTHERN LYCOMING- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-063>066-261700- PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-035-036-049>053-058-261700- MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-037-042-261700- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-SULLIVAN- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 1:25 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
125 PM EDT MON JUL 25 2016
PAZ036-063-064-251800-
CUMBERLAND PA-ADAMS PA-FRANKLIN PA-
125 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 200 PM EDT...
AT 125 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
UPPER STRASBURG...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CHAMBERSBURG...WAYNESBORO...SHIPPENSBURG...GREENCASTLE...
FAYETTEVILLE...WALNUT BOTTOM...WAYNE HEIGHTS...PINE GROVE FURNACE...
ROUZERVILLE...GUILFORD...UPPER STRASBURG...MARION...SCOTLAND...
MONT ALTO...ST. THOMAS...CARROLL VALLEY...CASHTOWN...ORRTANNA...
UPTON AND ARENDTSVILLE.
LAT...LON 3976 7784 4008 7780 4009 7728 3972 7727
3972 7736
TIME...MOT...LOC 1725Z 273DEG 23KT 3999 7771
JUNGSpecial weather statement, Jul 25, 1:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON JUL 25 2016
PAZ057-059-251830-
DAUPHIN PA-LEBANON PA-
145 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 230 PM EDT...
AT 145 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SKYLINE VIEW...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LEBANON...COLONIAL PARK...PALMYRA...ANNVILLE...LINGLESTOWN...
MYERSTOWN...SKYLINE VIEW...LICKDALE...FORT INDIANTOWN GAP...
PLEASANT HILL...FREDERICKSBURG...CLEONA...PAXTONIA...RICHLAND...
NEWMANSTOWN...LEBANON SOUTH...SAND HILL...AVON...
DEHART DAM AND HARPER TAVERN.
LAT...LON 4031 7617 4029 7681 4047 7683 4055 7653
4037 7625 4036 7620 4032 7615
TIME...MOT...LOC 1745Z 267DEG 34KT 4038 7673
JUNGSpecial weather statement, Jul 25, 2:09 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
209 PM EDT MON JUL 25 2016
PAZ005-251845-
MCKEAN PA-
209 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MCKEAN COUNTY UNTIL 245
PM EDT...
AT 209 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CORYVILLE TO SMETHPORT TO NEAR MARSHBURG.
MOVEMENT WAS SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
KANE...BRADFORD...WETMORE...SMETHPORT...CROSBY...BETULA...
MARSHBURG...CYCLONE...KINZUA BRIDGE STATE PARK...LUDLOW...
CORYVILLE...REW...PORT ALLEGANY...WESTLINE...LEWIS RUN...
MOUNT JEWETT...ELDRED...BRADFORD AIRPORT...
UNIVERSITY OF PITTSBURGH - BRADFORD AND CERES.
LAT...LON 4200 7821 4164 7820 4164 7895 4182 7895
4184 7892 4199 7892
TIME...MOT...LOC 1809Z 286DEG 45KT 4194 7834 4180 7844 4183 7881
JUNGSpecial weather statement, Jul 25, 2:24 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT MON JUL 25 2016
PAZ053-251930-
COLUMBIA PA-
224 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA COUNTY UNTIL
330 PM EDT...
AT 223 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DANVILLE...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...RUPERT...LIGHTSTREET...JERSEYTOWN...
CATAWISSA...MAINVILLE...ALMEDIA...FERNVILLE...MIFFLINVILLE...
BUCKHORN...SHUMANS...EYERS GROVE...LIME RIDGE...ESPY...ORANGEVILLE...
BRIAR CREEK...BLOOMSBURG UNIVERSITY...MILLVILLE AND ROHRSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4094 7622 4095 7651 4101 7657 4105 7657
4106 7660 4111 7663 4114 7628 4113 7625
4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 1823Z 263DEG 26KT 4101 7658
MARTINLocal storm report, Jul 25, 2:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
238 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
&&
EVENT NUMBER CTP1601723
HEADSpecial weather statement, Jul 25, 2:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT MON JUL 25 2016
PAZ057-059-251930-
DAUPHIN PA-LEBANON PA-
248 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 330 PM EDT...
AT 248 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKYLINE VIEW...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PALMYRA...HARRISBURG...HUMMELSTOWN...MYERSTOWN...HERSHEY...LEBANON...
STEELTON...COLONIAL PARK...CORNWALL...ANNVILLE...PROGRESS...
LINGLESTOWN...LICKDALE...FORT INDIANTOWN GAP...PLEASANT HILL...
PAXTONIA...RICHLAND...LEBANON SOUTH...TIMBER HILLS AND PENBROOK.
LAT...LON 4025 7631 4020 7683 4022 7684 4022 7686
4025 7689 4029 7692 4032 7691 4034 7692
4047 7686 4051 7646 4037 7625 4036 7620
4032 7616
TIME...MOT...LOC 1848Z 262DEG 21KT 4036 7673
JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:05 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 55 min |
| Jul 24, 8:56 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 49 min |
| Jul 25, 6:27 AM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Jul 25, 9:37 AM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 9 hr |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 25, 1:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jul 25, 1:34 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 67 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 25, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 39 min |
| Jul 25, 2:09 PM EDT | Special Weather Statement | CTP | McKean | 36 min |
| Jul 25, 2:24 PM EDT | Special Weather Statement | CTP | Columbia | 66 min |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 43 min |
| Jul 25, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 64 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jul 25, 2:53 PM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | CTP | Schuylkill | 35 min |
| Jul 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more | 76 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 57 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 95 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 56 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 75 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 90 min |
| Jul 25, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 61 min |
| Jul 25, 4:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 72 min |
| Jul 25, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 55 min |
| Jul 25, 5:08 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 52 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 60 min |
| Jul 25, 5:42 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 63 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 69 min |
| Jul 25, 6:52 PM EDT | Special Weather Statement | CTP | Lancaster, York | 53 min |
| Jul 25, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.